# SDR FL3A200200389

- Difficulty date: November 16, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 61,015 hours, 29,901 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Check Valve
- Part number: M9131
- Part serial: 5304
- Condition: Inoperative
- Location: Fuselage
- Part time: 61,015 hours, 29,901 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE FLIGHT CREW NOTED AN ILLUMINATED WING/BODY OVERHEAT LIGHT WHICH WOULD NOT EXTINGUISH WHEN QUICK REFERENCE HANDBOOK ITEMS WERE ACCOMPLISHED.  THE AIRCRAFT RETURNED TO THE DEPARTURE AIRPORT.MAINTENANCE REMOVED AND REPLACED THE START MANIFOLD CONNECTION CHECK VALVE IN ACCORDANCE WITH THE REQUIREMENTS OF MM 21-21-15.
